# SDR I5PA2023111788803

- Difficulty date: November 17, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 80,019 hours, 25,553 cycles
- Engine: Pwa PW2037
- Engine time: 89,841 hours, 30,502 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1B6231
- Part serial: NT9706
- Condition: Damaged
- Location: R Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FLT NO.: N/A (MX FINDING). ESI - FOUND TEAR ON RH ENG BLADE LEADING EDGE. REPLACED FAN BLADE PER AMM.
